# SDR HALA2020042800099

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1505
- Aircraft time: 25,212 hours, 3,918 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: 33282090003
- Part serial: 65235
- Condition: Faulty
- Location: Fuel System
- Part time: 13,820 hours, 2,103 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING OPERATIONAL CHECK OF LP FUEL SHUT-OFF VALVES, PER HAL TC 2060-9709-HAL, FOUND LP FUEL VALVE ACTUATOR ENG. #1 (FIN 402QG1)FAULTING. // REMOVED AND REPLACED #1 ENG LP FUEL VALVE ACTUATOR (FIN 402QG1)PER AMM 28-24-51-400-803-A. OPS TEST OK PER AMM 28-24-00-710-803-A.                                                              
ACTUATOR, TWIN  OFF 33-2820-9-0003 65235 ON 33-2820-9-0003 35199
